Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 10, 2015, 4:01 PM EDT for Webster County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 4:01 PM EDT (20:01 UTC)
- Expired
- Apr 10, 2015, 4:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Webster County, GA
The radar
The Ft Rucker radar (KEOX), 105 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
801
WWUS82 KFFC 102001
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT FRI APR 10 2015
GAZ103-102030-
WEBSTER GA-
401 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WEBSTER COUNTY
UNTIL 430 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRESTON...AND MOVING EAST AT 20 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS LARGE STORM
MOVES ACROSS ALL OF WEBSTER COUNTY THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PRESTON...WESTON...SEMINOLE...CHURCH HILL...KIMBROUGH...
CENTERPOINT...LEVERETTS AND DUMAS.
LAT...LON 3192 8466 3196 8465 3196 8464 3198 8464
3198 8465 3203 8465 3203 8464 3215 8464
3218 8463 3219 8457 3218 8456 3217 8454
3213 8453 3213 8443 3193 8444 3192 8446
TIME...MOT...LOC 2000Z 255DEG 19KT 3207 8460
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 3:42 PM EDT, 19 minutes earlier.
Area forecast discussion, Apr 10, 3:42 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT FRI APR 10 2015 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... DRIER AIRMASS POISED TO ENTER THE NORTHWEST CORNER OF THE STATE AT THIS TIME...HOWEVER AMPLE MOISTURE REMAINS IN PLACE AHEAD OF THE FRONT AND TEMPERATURES ACROSS NORTH GEORGIA HAVE SEEN AT LEAST A BIT OF A RECOVERY FROM EARLIER PRECIPITATION. BETTER CHANCES FOR THUNDER THE REST OF THE AFTERNOON AND INTO THE EVENING REMAIN ACROSS CENTRAL GEORGIA WHERE INSTABILITY HAS MANAGED TO REACH MODERATE LEVELS. SBCAPE 1000-1500J/KG WITH MUCAPE 1000-2000J/KG ACROSS CENTRAL GEORGIA IS MORE THAN AMPLE FOR A FEW STRONG TO MARGINALLY SEVERE STORMS. SHEAR REMAINS WEAK BUT NOT ALTOGETHER LACKING...AND I DO NOT ANTICIPATE ANY WIDESPREAD TORNADO THREAT. INSTABILITY EBBS SOMEWHAT ACROSS CENTRAL GEORGIA OVERNIGHT AND ACTIVITY ALONG AND AHEAD OF THE FRONT IS EXPECTED TO WEAKEN AND BECOME LESS WIDESPREAD THROUGH THAT PERIOD. FRONT WASHES OUT ALONG OR SOUTH OF THE FORECAST AREA SATURDAY WITH DIMINISHING PRECIPITATION CHANCES CONFINED TO THE EXTREME SOUTHERN FRINGES OF THE AREA. DRY CONDITIONS EXPECTED AREAWIDE BY LATE IN THE DAY SATURDAY THROUGH SATURDAY NIGHT AS RELATIVE DRY HIGH PRESSURE BUILDS INTO THE STATE. 20 .LONG TERM /SUNDAY THROUGH FRIDAY/... STILL SOME DISCREPANCIES BETWEEN THE ECMWF AND GFS IN THE LONG TERM. ECMWF LIFTS THE MOISTURE BACK NORTH ON SUNDAY WHILE THE GFS KEEPS IT SOUTH OF THE CWA. HAVE COMPROMISED IN THE MIDDLE WITH PUSHING SOME PRECIP BACK INTO THE SOUTHERN PORTIONS OF CENTRAL GEORGIA. BY MONDAY THOUGH...AN UPPER LEVEL LOW TRACKS ACROSS TX AND THE FLOW ACROSS THE SE BECOMES SW...WITH PLENTY OF GULF MOISTURE BEING PUMPED INTO THE CWA. THERE ARE A FEW SHORTWAVES IN THE FLOW THAT MOVE THROUGH EARLY IN THE WEEK AND THIS IS ONE OF THE TIMES THE MODELS ARE ACTUALLY IN AGREEMENT WITH WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH MID WEEK. DISCREPANCIES RETURN MORE FOR LATE IN THE WEEK WITH THE GFS MUCH QUICKER TO CLEAR OUT THE LATE WEEK FRONT THAN THE ECMWF. FOR NOW...HAVE TRENDED TOWARDS THE ECMWF WITH LEAVING CHANCE POPS IN THE FORECAST. 11 && .AVIATION... 18Z UPDATE... WIDE MIXTURE OF IFR TO VFR CONDITIONS CONTINUE ACROSS THE FORECAST AREA AT THIS TIME. I EXPECT MVFR CONDITIONS TO PREDOMINATE THROUGH AROUND 02-06Z ACROSS THE NORTH AND THROUGH 12Z ACROSS THE SOUTH. VFR CONDITIONS EXPECTED AT ALL LOCATIONS BY 12-14Z SATURDAY. SCATTERED SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS THROUGH 00Z ACROSS THE NORTH WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH 04Z ACROSS THE SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS ARE LIKELY TO LINGER ACROSS THE EXTREME SOUTHERN END OF THE FORECAST AREA PAST 12Z. SOUTHWEST TO WEST WINDS 6-12KTS...BECOMING MORE NORTHWESTERLY BY 00Z. WIND SPEEDS DIMINISH SOME OVERNIGHT...BECOMING GENERALLY 6KT OR LESS MOST AREAS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ALL ELEMENTS THROUGH TONIGHT. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 57 75 53 76 / 30 5 5 5 ATLANTA 54 75 55 75 / 30 5 5 5 BLAIRSVILLE 46 71 46 70 / 10 5 0 5 CARTERSVILLE 50 75 50 75 / 10 5 5 5 COLUMBUS 60 79 58 78 / 60 10 5 30 GAINESVILLE 53 73 53 73 / 20 5 5 5 MACON 61 78 56 78 / 70 10 5 20 ROME 49 74 49 76 / 5 5 0 5 PEACHTREE CITY 54 76 53 75 / 40 5 5 10 VIDALIA 66 77 58 78 / 60 50 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....11 AVIATION...20
Hazardous weather outlook, Apr 10, 12:23 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1223 PM EDT FRI APR 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1223 PM EDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS CENTRAL AND PARTS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS NORTH AND PARTS OF CENTRAL GEORGIA AHEAD OF A COLD FRONT AND WILL SPREAD ACROSS THE REMAINDER OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE SEVERE THIS AFTERNOON AND INTO THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS. THE MOST LIKELY AREA FOR SEVERE STORMS WILL GENERALLY BE ALONG AND SOUTH OF A LINE FROM LAGRANGE TO ATHENS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY AND SUNDAY. THIS CHANCE WILL SPREAD ACROSS NORTH AND CENTRAL GEORGIA SUNDAY NIGHT AND CONTINUE EACH DAY THROUGH THURSDAY AS SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 10, 2:49 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT FRI APR 10 2015
GAZ080-101915-
TAYLOR GA-
249 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TAYLOR COUNTY UNTIL 315 PM EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING EAST AT 30 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AND SMALL HAIL IS POSSIBLE WITH THIS
STORM AS THIS STORM MOVES ACROSS TAYLOR COUNTY THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...REYNOLDS...POTTERVILLE AND FICKLING MILL.
LAT...LON 3250 8430 3268 8428 3268 8410 3264 8408
3263 8406 3263 8407 3258 8407 3256 8405
3255 8402 3253 8400 3253 8405 3252 8401
3250 8402 3250 8403 3251 8403 3252 8405
3251 8411 3249 8414
TIME...MOT...LOC 1848Z 273DEG 25KT 3259 8420Special weather statement, Apr 10, 2:58 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT FRI APR 10 2015
GAZ094-095-101930-
PEACH GA-HOUSTON GA-
258 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PEACH AND HOUSTON
COUNTIES UNTIL 330 PM EDT...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT VALLEY...MOVING EAST AT 30 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS PEACH AND HOUSTON COUNTIES THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS
AFB...BONAIRE...LAKEWOOD...HOUSTON LAKE...KATHLEEN...ELBERTA...
POWERVILLE...MIAMI VALLEY AND ROBINS AIR FORCE BASE.
LAT...LON 3249 8389 3250 8392 3251 8392 3251 8397
3255 8398 3256 8396 3255 8395 3259 8393
3269 8378 3269 8372 3266 8356 3263 8354
3258 8354 3257 8355 3253 8354 3249 8349
3248 8349 3247 8385
TIME...MOT...LOC 1858Z 260DEG 26KT 3256 8382Special weather statement, Apr 10, 3:14 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT FRI APR 10 2015
GAZ102-102015-
STEWART GA-
314 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 415 PM EDT...
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF LUMPKIN...MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY WITH THIS STORM AS
THIS STORM MOVES ACROSS STEWART COUNTY THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LUMPKIN...RICHLAND...OMAHA...SANFORD...LOUVALE...FLORENCE MARINA
STATE PARK...PROVIDENCE CANYON STATE PARK...WESTVILLE...BROOKLYN...
TROUTMAN...KIMBROUGH AND CHARLES.
LAT...LON 3197 8496 3198 8496 3199 8507 3202 8505
3205 8506 3215 8504 3220 8496 3221 8497
3223 8465 3222 8464 3218 8463 3216 8465
3207 8464 3197 8465 3196 8464 3192 8466
3193 8468 3192 8473
TIME...MOT...LOC 1914Z 268DEG 18KT 3207 8494Special weather statement, Apr 10, 3:33 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT FRI APR 10 2015
GAZ093>095-102030-
MACON GA-PEACH GA-HOUSTON GA-
333 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON...PEACH AND HOUSTON COUNTIES UNTIL 430 PM EDT...
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FORT
VALLEY TO NEAR MONTEZUMA...AND MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH AND POSSIBLY SOME SMALL HAIL ARE LIKELY AS
THESE STORMS MOVE ACROSS PARTS OF MACON... PEACH AND HOUSTON
COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...
MONTEZUMA...MARSHALLVILLE...IDEAL...ROBINS AFB...GARDEN VALLEY...
GROVANIA...HAYNEVILLE...LAKEWOOD...HOUSTON LAKE...HENDERSON...
BARTLETT...GROVE PARK...CLINCHFIELD...KATHLEEN AND ELBERTA.
LAT...LON 3235 8424 3252 8409 3253 8405 3253 8400
3256 8396 3255 8395 3258 8393 3264 8385
3268 8368 3265 8355 3253 8354 3249 8349
3245 8350 3241 8348 3239 8350 3240 8352
3239 8353 3229 8362 3229 8385
TIME...MOT...LOC 1932Z 273DEG 25KT 3257 8385 3235 8405Local storm report, Apr 10, 3:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL GENEVA 32.58N 84.55W
04/10/2015 M1.00 INCH TALBOT GA PUBLIC
EMPLOYEE OF OHANLONS RESTAURANT ON U.S. 80... JUST
NORTH OF DOWNTOWN GENEVA... RECEIVED DIME TO QUARTER
SIZE HAIL FOR 10-20 MINUTES.
&&
EVENT NUMBER FFC1500193
KOVACIKSpecial weather statement, Apr 10, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT FRI APR 10 2015
GAZ103-102030-
WEBSTER GA-
401 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WEBSTER COUNTY
UNTIL 430 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRESTON...AND MOVING EAST AT 20 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS LARGE STORM
MOVES ACROSS ALL OF WEBSTER COUNTY THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PRESTON...WESTON...SEMINOLE...CHURCH HILL...KIMBROUGH...
CENTERPOINT...LEVERETTS AND DUMAS.
LAT...LON 3192 8466 3196 8465 3196 8464 3198 8464
3198 8465 3203 8465 3203 8464 3215 8464
3218 8463 3219 8457 3218 8456 3217 8454
3213 8453 3213 8443 3193 8444 3192 8446
TIME...MOT...LOC 2000Z 255DEG 19KT 3207 8460The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:21 AM EDT | Special Weather Statement | FFC | Dade | 39 min |
| Apr 10, 5:48 AM EDT | Special Weather Statement | FFC | Catoosa, Walker | 42 min |
| Apr 10, 8:08 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 52 min |
| Apr 10, 12:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Apr 10, 12:38 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Apr 10, 1:12 PM EDT | Special Weather Statement | FFC | Talbot | 63 min |
| Apr 10, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Peach, Talbot, Taylor | 39 min |
| Apr 10, 2:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 60 min |
| Apr 10, 2:49 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Apr 10, 2:58 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Apr 10, 3:14 PM EDT | Special Weather Statement | FFC | Stewart | 61 min |
| Apr 10, 3:33 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach | 57 min |
| Apr 10, 4:24 PM EDT | Special Weather Statement | FFC | Twiggs | 51 min |
| Apr 10, 4:29 PM EDT | Special Weather Statement | FFC | Sumter | 61 min |
| Apr 10, 5:06 PM EDT | Special Weather Statement | FFC | Harris | 54 min |
| Apr 10, 5:24 PM EDT | Special Weather Statement | FFC | Dooly | 66 min |
| Apr 10, 5:29 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Apr 10, 5:47 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Apr 10, 6:04 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 26 min |
| Apr 10, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 38 min |
| Apr 10, 6:20 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 40 min |
| Apr 10, 6:43 PM EDT | Special Weather Statement | FFC | DeKalb | 62 min |
| Apr 10, 6:45 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Apr 10, 6:49 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Apr 10, 7:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Apr 10, 7:06 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Apr 10, 7:17 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Apr 10, 7:39 PM EDT | Special Weather Statement | FFC | Clayton | 21 min |
| Apr 10, 7:41 PM EDT | Special Weather Statement | FFC | Clayton | 19 min |
| Apr 10, 7:50 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.